RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 10, Pages 1780–1791 (Mi de2019)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

Differential equations with fixed critical singular points

I. P. Martynov

Yanka Kupala Pedagogical Institute of Grodno

Full text: PDF file (1051 kB)

Bibliographic databases:
UDC: 517.925.6
Received: 30.12.1971

Citation: I. P. Martynov, “Differential equations with fixed critical singular points”, Differ. Uravn., 9:10 (1973), 1780–1791

Citation in format AMSBIB
\Bibitem{Mar73}
\by I.~P.~Martynov
\paper Differential equations with fixed critical singular points
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 10
\pages 1780--1791
\mathnet{http://mi.mathnet.ru/de2019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=333302}
\zmath{https://zbmath.org/?q=an:0282.34003}


Linking options:
  • http://mi.mathnet.ru/eng/de2019
  • http://mi.mathnet.ru/eng/de/v9/i10/p1780

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Gromak, M. S. Nelepko, “O stepennykh razlozheniyakh reshenii uravnenii vtoroi ierarkhii Penleve”, Tr. In-ta matem., 14:1 (2006), 36–43  mathnet
    2. B. Chzhan, Yan Chen, I. P. Martynov, “Pervye integraly i ratsionalnye resheniya differentsialnykh uravnenii s podvizhnoi osoboi liniei”, PFMT, 2019, no. 1(38), 72–77  mathnet
  • Number of views:
    This page:67
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020